Arkiv for Matematik, 1989, Volume 27

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (27 articles)

Issue 1

[1] Generalized analyticity in UMD spaces

Earl Berkson Department of Mathematics, University of Illinois T. A. Gillespie Department of Mathematics, James Clerk Maxwell Building Paul S. Muhly Department of Mathematics, The University of Iowa

TBD mathscidoc:1701.332688

Arkiv for Matematik, 27, (1), 1-14, 1987.6
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 246 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Parabolic vector bundles on curves

U. N. Bhosle School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332689

Arkiv for Matematik, 27, (1), 15-22, 1987.12
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The two-sided complex moment problem

T. M. Bisgaard Matematisk Institut, Universitetsparken 5

TBD mathscidoc:1701.332690

Arkiv for Matematik, 27, (1), 23-28, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Frontère de Martind’un domaine de$R$^{$n$}dont le bord est inclus dans une hypersurface lipschitziennedont le bord est inclus dans une hypersurface lipschitzienne

Nicolas Chevallier Nicolas Chevallier Unité Associé 757 Analyse Harmonique, Université du Paris-Sud

TBD mathscidoc:1701.332691

Arkiv for Matematik, 27, (1), 29-48, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Dualité dans les espaces de Bergman

Bernard Coupet Université de Provence et U. A. 225, 3, Place Victor Hugo, Marseille Cedex 3, France

TBD mathscidoc:1701.332692

Arkiv for Matematik, 27, (1), 49-64, 1988.3
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The propagation of singularities for pseudo-differential operators with self-tangential characteristics

N. Dencker Department of Mathematics, Box 118, Lund, Sweden

TBD mathscidoc:1701.332693

Arkiv for Matematik, 27, (1), 65-88, 1987.6
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 244 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An analytic algebra without analytic structure in the spectrum

H. Goldmann Mathematisches Institut der Universität Bayreuth, Postfach 10 12 51, Bayreuth, Germany

TBD mathscidoc:1701.332694

Arkiv for Matematik, 27, (1), 89-95, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On an extremal configuration for capacity

K. Haliste Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332695

Arkiv for Matematik, 27, (1), 97-104, 1988.4
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On a theorem of Marcinkiewicz and Zygmund for Taylor series

E. S. Katsoprinakis Department of Mathematics, University of Crete

TBD mathscidoc:1701.332696

Arkiv for Matematik, 27, (1), 105-126, 1988.1
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 209 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Note on a matroid with parity condition

D. Marcu Institute of Mathematics, Academiei 14, Bucharest, Romania

TBD mathscidoc:1701.332697

Arkiv for Matematik, 27, (1), 127-130, 1987.10
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A new proof of a sharp inequality concerning the Dirichlet integral

Donald E. Marshall Department of Mathematics, University of Washington

TBD mathscidoc:1701.332698

Arkiv for Matematik, 27, (1), 131-137, 1984.9
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Interval estimates

V. Nestoridis Department of Mathematics, University of Crete

TBD mathscidoc:1701.332699

Arkiv for Matematik, 27, (1), 139-143, 1988.1
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A kind of multilinear operator and the Schatten—von Neumann classes

Peng Lizhong Department of Mathematics, Peking University Qian Tao School of Mathematics, Physics Computing and Electronics, Macquarie University

TBD mathscidoc:1701.332700

Arkiv for Matematik, 27, (1), 145-154, 1987.12
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On isomorphisms between Hardy spaces on complex balls

Tomasz M. Wolniewicz Institute of Mathematics UMK, Chopina 12/18, Torun, Poland

TBD mathscidoc:1701.332701

Arkiv for Matematik, 27, (1), 155-168, 1987.7
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Linear measure on plane continua of finite linear measure

H. Alexander Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332702

Arkiv for Matematik, 27, (1), 169-177, 1988.6
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] A titchmarsh-type convolution theorem on the group$Z$

A. A. Borichev LOMI, Fontanka 27, Leningrad, USSR

TBD mathscidoc:1701.332703

Arkiv for Matematik, 27, (1), 179-187, 1988.7
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Regularity of averages over hypersurfaces

Lennart Börjeson Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332704

Arkiv for Matematik, 27, (1), 189-210, 1988.8
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] On interpolation of compact operators

Fernando Cobos Departmento de Matemáticas Facultad de Ciencias, Universidad Autónoma de Madrid Dicesar L. Fernandez Instituto de Matemática, Universidade Estadual de Campinas

TBD mathscidoc:1701.332705

Arkiv for Matematik, 27, (1), 211-217, 1988.3
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Vanishing cycles and$D$

M. G. M. van Doorn Department of Mathematics, Catholic University

TBD mathscidoc:1701.332706

Arkiv for Matematik, 27, (1), 219-244, 1989.12
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the projective classification of smooth$n$-folds with$n$even

M. L. Fania Dipartimento di Matematica, Universita degli Studi dell’Aquila A. J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332707

Arkiv for Matematik, 27, (1), 245-256, 1987.5
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Approximation of plurisubharmonic functions

John Erik Fornæss Department of Mathematics, Princeton University Jan Wiegerinck Faculteit der Wiskunde en Informatica, Roeterstraat 15, Amsterdam, Netherlands

TBD mathscidoc:1701.332708

Arkiv for Matematik, 27, (1), 257-272, 1988.8
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On unbounded hyponormal operators

Jan Janas Instytut Matematyczny PAN, Solskiego 30, Kraków, Polska

TBD mathscidoc:1701.332709

Arkiv for Matematik, 27, (1), 273-281, 1988.1
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Poles of |$f$($z,w$)|^{2$s$}and roots of the$B$-function

B. Lichtin Department of Mathematics, University of Rochester

TBD mathscidoc:1701.332710

Arkiv for Matematik, 27, (1), 283-304, 1987.3
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières

Martin Meyer Departamento de Matemática, Universidad Autónoma

TBD mathscidoc:1701.332711

Arkiv for Matematik, 27, (1), 305-318, 1988.4
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Triple covers in positive characteristic

R. Pardini Dipartimento di matematica, Università di Pisa

TBD mathscidoc:1701.332712

Arkiv for Matematik, 27, (1), 319-341, 1988.2
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] On essential maximality of linear pseudo-differential operators

Jouko Tervo Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332713

Arkiv for Matematik, 27, (1), 343-361, 1987.11
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Espaces de Hardy et domaines de Denjoy

Michel Zinsmeister Université de Rouen, Mont Saint Aignan Cedex, France

TBD mathscidoc:1701.332714

Arkiv for Matematik, 27, (1), 363-378, 1987.12
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved